Jump to content

Search the Community

Showing results for tags 'seroxat/paxil'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hello Sorry for my poor english I took Seroxat at the request of the doctor because I was suffering from slight anxiety and took it because I trusted the doctors and I took the medicine for 4 months and the last dose of the medicine was 18 months ago: Previous symptoms: - Extreme anxiety, I have never experienced anything like it in my life -Dark Depression (I've never experienced something like it in my life) -Panic -Tinnitus -Eye floaters -A slight electrical sensation in the head -Insomnia Current symptoms: -Eye floaters -Lack of pleasure -Insomnia(Very bad) -Tinnitus(Little improvement) Does it disappear over time or will it last forever? thank noh1995
  2. Hello. Getting started here with an intro as I prepare to start to taper from paroxetine after far too many years stuck on it. Grateful for this site / forum and write this in solidarity with everyone who's been on / going through this kind of journey. 1996/7 first tried fluoxetine and citalopram for depression/anxiety in my teens but stopped very quickly. I don't recall exactly why, though I know one of them gave me a skin rash and I don't think I stayed on either for long enough to notice any benefits. 1999 finally went on paroxetine, I think 20mg at first. Going on was awful (many physical effects such as upset stomach and pretty much everything listed on the leaflet at the time - which I had deliberately not read but ended up reading while bed-ridden) but felt I had no better options at the time, and there's no denying that it helped reduce my anxiety and allowed me to progress with my life. Having said that, I was never keen to stay on and the side effects sucked (skin itching, sexual dysfunction, crazy nightmares, chest pain) but my early withdrawal attempts all crashed and burned. Longest taper over 5 months back in 2005 was scariest experience of my life once I got really low and went from a tiny amount of powder to nothing for 3 days. I had intense crying spells, light/shade effects, dizziness, brain zaps, trouble even speaking, tiredness, stomach upsets, high anxiety and anhedonia. Reinstated after reading a Paxil Progress thread and realising I could end up with protracted withdrawal syndrome otherwise. Had to get on with my life and pretty much resigned to being stuck on it forever. As a 'compromise', have tried to keep the dose as low as possible. For about a year I got by on 5mg every other day, but this was not good: felt like I was barely saving off withdrawal syndrome and my old anxiety returned. Managed on 5mg daily for another few years till the same thing happened. Been on 10mg /day since 2013 but since 2018 I've been noticing numerous signs that I'm now becoming tolerant to this dose: experiencing diminished 'benefit', but more side effects (including new ones such as tinnitus and insane night sweats), plus WD effects starting if I'm ever more than about 8 hours late. Staying on 10mg doesn't seem like a sustainable solution as the tolerance will just get worse over time, so the options seem to be two extremes: stay on this treadmill of ever-increasing doses or try and taper off. Both are terrifying but I know it has to be the latter. If I don't try now while I'm still relatively young and healthy, I'll just be storing up problems for later in life when I'll be less able to cope: the idea of being old and frail, on a max dose that's worn off is just unthinkable. My GP is ok with me tapering now: has said to take as-needs valium (Diazepam) during slow taper but am scared of adding a benzodiazepine to the mix, especially after hearing some of the Mad in America podcasts from World Benzodiazepine Awareness Day. Also very scared that normal life will become impossible so stalling at this point and just reading as much as possible in the hope of preparing myself for success this time, even if it takes years.
  3. Hi. I've been on 20mg Seroxat per day since my first panic attack in 2014. I have reduced the dosage according to my home doctor's guidance recently. I reduced to 10mg Seroxat per two days on 1st Nov 2019. Then, a serious tinnitus (a low, constant buzzing) in my right ear started on 6th Nov 2019. (I didn't take any Seroxat on 2nd, 4th and 6th) The local doctors checked my ears and they say the eardrum is fine. So I continued the dosage reduction until 28th Nov. I finally contacted my home doctor and he said it is caused by anxiety (I've been bullied throughout Oct 2019) and Seroxat dosage reduction. He advised me to increase the dosage back to 10mg, or even 20mg Seroxat per day. There's no change in my tinnitus even until now (neither better or worse), which my dosage has increased to 30mg Seroxat per day according to my home doctor's guidance. The tinnitus affects me most when I'm asleep. I'm trying to not fall into a vicious cycle, but I have to wait until 5th Mar, 2020 to see the local Ear, Nose and Throat to have a checkup with professional equipment. Do you think my stress lead to tinnitus? Do you think the Seroxat dosage reduction leads to tinnitus? How and when can it stop? I want to sleep normally! Thank you P.S. On another forum people said that my tinnitus is caused by Seroxat, and they asked me to not trust the doctor because doctors know nothing about tinnitus. Do you think I should do so?
  4. pinciukas

    pinciukas: Short of breath

    Hello guys, My name is Linas i am 34 years old. First i was prescribed Seroxat for anxiety disorder and panic attacks in 2005 sinds then i am on/off for 14 years. I tryed to tapper but that was not correct tappering system. So now i am tappering sinds 2018 March and currently i am on 6 mg Seroxat from 20 mg. So far so good but after every drop i have few weeks high anxiety and almost getting panic attacks. Major thing is annoying my sleep night terrors i don't know how to call them. Just seconds before fall a sleep I am jumping in my bed with feeling that I can't breath then I can sleep but usually I am getting those things 3-4 times. It is so scary luckily do not happens every night. I had this thing in the summer during my day naps in the midday also few second before I shut down. It is so scary I never had this on full dose Seroxat but had very bad night sweats so now they are gone and those night micro panic attacks (ny brand name ) annoying me. Sinds my second drop actually. I believe it is just my anxiety and nothing bad. All the test are good and my doctor don't think that's sleep apnea because happens not always and also only when transitioning from awake to sleep I also sometimes scream (not loud). This is my story i am trying to stay strong and positive!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy